American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B38) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 211 found      Go to page: 1 2 3 4 5 6 > >>

[61] R. A. Hibschweiler. Composition operators on Dirichlet-type spaces. Proc. Amer. Math. Soc. 128 (2000) 3579-3586. MR 1778280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Radu Zaharopol. Strongly asymptotically stable Frobenius-Perron operators. Proc. Amer. Math. Soc. 128 (2000) 3547-3552. MR 1691011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Hiroshi Akiyama. Nonstandard solvability for linear operators between sections of vector bundles. Proc. Amer. Math. Soc. 128 (2000) 2129-2135. MR 1653401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Jun Soo Choa, Hong Oh Kim and Joel H. Shapiro. Compact composition operators on the Smirnov class. Proc. Amer. Math. Soc. 128 (2000) 2297-2308. MR 1653449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Elijah Liflyand and Ferenc Móricz. The Hausdorff operator is bounded on the real Hardy space $H^1(\mathbb{R})$. Proc. Amer. Math. Soc. 128 (2000) 1391-1396. MR 1641140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Wayne Smith. Compactness of composition operators on BMOA . Proc. Amer. Math. Soc. 127 (1999) 2715-2725. MR 1600145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Jesús Araujo and Juan J. Font. Codimension 1 linear isometries on function algebras. Proc. Amer. Math. Soc. 127 (1999) 2273-2281. MR 1485456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Bruce A. Cload. Composition operators: Hyperinvariant subspaces, quasi-normals and isometries. Proc. Amer. Math. Soc. 127 (1999) 1697-1703. MR 1476125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Valentin Matache. Composition operators on Hardy spaces of a half-plane. Proc. Amer. Math. Soc. 127 (1999) 1483-1491. MR 1625773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Ji-huai Shi and Guang-bin Ren. Boundedness of the Cesàro operator on mixed norm spaces. Proc. Amer. Math. Soc. 126 (1998) 3553-3560. MR 1458263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Angela Spalsbury. Vectors of minimal norm. Proc. Amer. Math. Soc. 126 (1998) 2737-2745. MR 1476393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Nina Zorboska. Composition operators on weighted Dirichlet spaces. Proc. Amer. Math. Soc. 126 (1998) 2013-2023. MR 1443862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Maria Nowak. Hankel operators on the Bergman space of the unit ball. Proc. Amer. Math. Soc. 126 (1998) 2005-2012. MR 1443848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Pietro Poggi-Corradini. Angular derivatives at boundary fixed points for self-maps of the disk. Proc. Amer. Math. Soc. 126 (1998) 1697-1708. MR 1443404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] J. Ding. The point spectrum of Frobenius-Perron and Koopman operators. Proc. Amer. Math. Soc. 126 (1998) 1355-1361. MR 1443148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Wayne Smith and Liming Yang. Composition operators that improve integrability on weighted Bergman spaces . Proc. Amer. Math. Soc. 126 (1998) 411-420. MR 1443167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Mikhail E. Drakhlin and Eugene Stepanov. Weak convergence of inner superposition operators. Proc. Amer. Math. Soc. 126 (1998) 173-179. MR 1403121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Boo Rim Choe, Wade Ramey and David Ullrich. Bloch-to-BMOA pullbacks on the disk . Proc. Amer. Math. Soc. 125 (1997) 2987-2996. MR 1396971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Roman Drnovsek. On quasispectral maximal subspaces of a class of Volterra-type operators. Proc. Amer. Math. Soc. 125 (1997) 1081-1087. MR 1363455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] R. K. Singh and Bhopinder Singh. Lamperti-type operators on a weighted space of continuous functions. Proc. Amer. Math. Soc. 125 (1997) 1161-1165. MR 1363437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Barbara D. MacCluer. Fredholm composition operators. Proc. Amer. Math. Soc. 125 (1997) 163-166. MR 1371134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Jun Soo Choa and Hong Oh Kim. Compact composition operators on the Nevanlinna class. Proc. Amer. Math. Soc. 125 (1997) 145-151. MR 1346966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] William E. Hornor and James E. Jamison. Weighted composition operators on Hilbert spaces of vector-valued functions. Proc. Amer. Math. Soc. 124 (1996) 3123-3130. MR 1328350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Sarah H. Ferguson. Polynomially bounded operators and Ext groups. Proc. Amer. Math. Soc. 124 (1996) 2779-2785. MR 1327011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Paul R. Hurst. A model for invertible composition operators on $H^2$ . Proc. Amer. Math. Soc. 124 (1996) 1847-1856. MR 1307532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] José Barría. On Hankel operators not in the Toeplitz algebra. Proc. Amer. Math. Soc. 124 (1996) 1507-1511. MR 1301007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Eungil Ko. Trace class backward weighted shifts are quasisubscalar. Proc. Amer. Math. Soc. 124 (1996) 1111-1115. MR 1301509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] E. R. Negrín. Operators with complex Gaussian kernels: boundedness properties . Proc. Amer. Math. Soc. 123 (1995) 1185-1190. MR 1227527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Toshiko Koide. A note on Hermitian operators on function spaces . Proc. Amer. Math. Soc. 123 (1995) 765-769. MR 1223515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] S. P. Eveson. Compactness criteria for integral operators in $L\sp \infty$ and $L\sp 1$ spaces . Proc. Amer. Math. Soc. 123 (1995) 3709-3716. MR 1291766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 211 found      Go to page: 1 2 3 4 5 6 > >>